# SDR DL73S040515

- Difficulty date: June 10, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 48,026 hours, 35,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARKS WERE FOUND IN THE LOWER SKIN OF THE S19L LAP BETWEEN BS 360 AND 540.  ISSUED REPAIR VIA ERA 090436-14.
